MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, PEEK SUTURETAK 2.4X12.4MM; SCREW, FIXATION, BONE

ARTHREX, INC. SUTURE ANCHOR, PEEK SUTURETAK 2.4X12.4MM; SCREW, FIXATION, BONE
Model Number SUTURE ANCHOR, PEEK SUTURETAK 2.4X12.4MM
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was requested/is expected but has not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a case, the implants pulled out.Reporter has no further details; additional information requested.Additional information received 3/28/2019: during a modified broström procedure, the surgeon prepped two pilot holes in the patient's soft bone fibula with a 2.4 suturetak drill bit.He inserted a peek suturetak suture anchor and the anchor pulled out.He removed the anchor and opened a second from the same lot and attempted to insert this anchor into the second hole.Again, the anchor pulled out.Unplanned bone tunnels were drilled to finish the procedure vs.Using a different anchor.

Brand Name
SUTURE ANCHOR, PEEK SUTURETAK 2.4X12.4MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8500038
Report Number1220246-2019-01016
Device Sequence Number1884743
Product Code HWC
UDI-Device Identifier00888867024120
UDI-Public00888867024120
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberSUTURE ANCHOR, PEEK SUTURETAK 2.4X12.4MM
Device Catalogue NumberAR-1934PF-24
Device Lot Number10216460
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2019
Initial Report FDA Received Date04/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;